Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Belching

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV & Belching?

Does repetitive belching and a lot of stomach gas has anything to do with HIV ARS? Thanks....
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Probably NOT.MH... Read more »

Hiv + having belching recently

Hi Keith,I am Hiv+ since 2004 ,have been on medicines since then,taking Virolans (Nevirapine 200mg... Read more »

Belching in any way related to lipodistrophy and meds?

Hello. I have been HIV+ for nearly 25 years. I'm currently 33 yrs old with CD4 around 500... Read more »
Articles
AIDS Project Los Angeles

Try Conquering Diarrhea by Managing Your Diet

Diarrhea affects most people living with HIV at one time or another. While some individuals have found the right combination of food or medications to make diarrhea manageable, for others it is a living nightmare, putting limitations on their daily... Read more »
Connect With Others

Excessive Belching????

Posted by Anonymous, 1 Reply
Has anyone out there heard of or experienced excessive belching following a risky sexual exposure??

I contracted chlamydia as a result of unprotected sex in April. The chlamydia was treated and cleared up. I tested out to 6 months for HIV(negative... Read more »

Belching??? Any clues??

Posted by Anonymous, 1 Reply
Has anyone experienced excessive stomach gas or increased belching following a risky exposure???

I am literally burping over a hundred times a day. Doctor checked for h-pylori (negative). It's not acidic and is not accompanied by abdominal... Read more »

Belching

Posted by Anonymous, 1 Reply
Chlamydia diagnosis 16 months ago following extremely risky (not to mention stupid) activity...soon after exposure, began experiencing bouts of excessive belching...all day long...NOTHING has helped (ie. diet, TUMS, etc.)...doc suggested that I... Read more »

bloating and weight gain after meds

Posted by Anonymous, 2 Replies
After starting meds within three months I gained 25lbs. and my stomach seemed to stay bloated and belching became uncontrolable. I was really worried for a while. I started taking anti-gas pills with every dose of medication and started watching my... Read more »